Author Topic: Updosing Support Group  (Read 55985 times)

[Buddie]

Re: Updosing Support Group
« Reply #1120 on: August 31, 2021, 05:31:17 am »
[...],
I hate to ask you to drudge up painful memories -- but I am also in acute withdrawal -- and day 23 post updose and holding....so, I know its early on and I just have to be patient.  the mental symptoms are my main issue -- they are horrendous -- did you also have a lot of panic/fear/depression when you were in that acute state back in 2019?
thanks so much
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #1121 on: August 31, 2021, 09:50:56 am »
[...],
I hate to ask you to drudge up painful memories -- but I am also in acute withdrawal -- and day 23 post updose and holding....so, I know its early on and I just have to be patient.  the mental symptoms are my main issue -- they are horrendous -- did you also have a lot of panic/fear/depression when you were in that acute state back in 2019?
thanks so much

Hi 300. Due to back issues I can no longer write much, but you can click on myprofile and then go to "posts" and look for my first posts on this forum.  It's all there. I couldn't stop writing back then.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #1122 on: September 14, 2021, 07:02:02 pm »
Hello!  I recently c/t'd from Klonopin and went back up to .5 and was still left with lingering sir hunger and chest pain.  I went up to 1mg and was more relaxed about it and I believe those issues mostly went away. I crossed over to [...] to follow the ashton method but I did it abruptly and, again, had an almost c/t episode but redosed the klonopin to more slowly cross over as suggested by the Ashton Manual.  Again, I did it too fast because I had a misunderstanding about the need for [...] to build up to an equivalent amount.  I did it in 9 days rather than the suggested month or so.  However, I have been off of Klonopin completely for 23 days, and on [...] for 33 days.  I am feeling discouraged that the cross over has successfully eliminated the symptoms of air hunger, which I find to be intolerable and experience 24/7.  I assume this is residual Klonopin withdrawal peaking out from beneath the [...]. 

Do I try to updose 5mgs of [...] or so to see if it covers up the Klonopin withdrawals so that I could get into a frame of mind to continue crossing over?  Or do I just stick on the 19mg of V and [...] that I can stabilize and get rid of the sir hunger?  (I was on 20mg and still decided to go down to 19mg anyway.  I no longer think it is a good idea to go any further for right now.  But I know that these symptoms are not from the 1mg [...] reduction.)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #1123 on: November 02, 2021, 07:41:29 pm »
Hello, I updosed my clonazepam about two week ago from from 1.75 which was an initial cut that I took very poorly up to my old standard of 2mg and was doing quite well for the first two weeks however the past week has been quite awful - not the same as my previous withdrawal symptoms but I'm feeling extremely anxious and think I may be in a wave? Is this a common occurrence? I couldn't seem to find a similar circumstance that someone else may have been in.

Should I expect this wave to continue to linger for a while? I'm having thoughts of even updosing again to a previous high of 2.25mg if I don't feel better soon as I dont feel overly functional.

Very much appreciate any support or thoughts that could be shared.

Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Updosing Support Group
« Reply #1124 on: May 11, 2022, 02:34:23 am »
Can updosing and then tapering be somehow a good strategy?

One hypothesis I consider is that one can updose until reaching a comfortable dose and then taper at a very slow rate. The lack of accumulated stress due to the updosing could make you feel better even when you reach your previous dose before updosing.

Are there experiences like this here or anyone heard about someone that had success doing this?

Like... feeling bad at 5mg of V then going to 7.5mg but still bad and then 10mg feeling comfortable. Stabilize for like 3 weeks and then start a 5% taper or even 2% taper... yes, longer, but keeping the normalcy of your life. Is there a chance of reaching the 5mg mark again feeling better than before all the updosing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.